Alert archive / Washington / River Flood Warnings in 2022
River Flood Warning 9, NWS Spokane, WA
NWS Spokane, WA issued this river flood warning at Nov 4, 2022, 1:43 PM PDT for Whitman County, Washington; Latah County, Idaho. It took effect at Nov 4, 2022, 5:31 PM PDT. It was in force for 6 hr.
The area
The outline as issued.
The facts
- Issued
- Nov 4, 2022, 1:43 PM PDT (20:43 UTC)
- In effect from
- Nov 4, 2022, 5:31 PM PDT
- Expired
- Nov 4, 2022, 11:24 PM PDT
- In force
- 6 hr
- Issued by
- NWS Spokane, WA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Latah County, ID, Whitman County, WA
The radar
The Spokane radar (KOTX), 116 km from the middle of the area, began a volume at 20:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Paradise Creek at HWY8 Near Moscow (PACI1).
- Action stage
- 49.66 ft
- Minor stage
- 50.86 ft
- Moderate stage
- 51.66 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 13346765, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
463
WGUS46 KOTX 042043
FLWOTX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Spokane WA
143 PM PDT Fri Nov 4 2022
...The National Weather Service in Spokane WA has issued a Flood
Warning for the following rivers in Washington...Idaho...
Paradise Creek at Moscow affecting Latah and Whitman Counties.
For the Paradise Creek...including Moscow...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Additional information is available at www.weather.gov.
The next statement will be issued late tonight at 145 AM PDT.
&&
IDC057-WAC075-050845-
/O.NEW.KOTX.FL.W.0009.221105T0031Z-221105T2102Z/
/PACI1.1.ER.221105T0230Z.221105T1000Z.221105T1501Z.NR/
143 PM PDT Fri Nov 4 2022
...FLOOD WARNING IN EFFECT FROM THIS AFTERNOON TO EARLY TOMORROW
AFTERNOON...
* WHAT...Minor flooding is forecast.
* WHERE...Paradise Creek at Moscow.
* WHEN...From this afternoon to early tomorrow afternoon.
* IMPACTS...At 9.2 feet, Water will be out of the creek at the
intersection of Bridge Street and Hillcrest Drive and may also be
flowing into the intersection at this stage.
At 10.0 feet, Water will be up to the homes near the intersection
of Bridge and Hillcrest. Intersection at 5th and Roosevelt will be
flooded. Water will be out of the banks at the D Street bridge.
Storm drains along Main Street will be backed up and overflowing.
Mountainview Park will be flooded. Bike path along the creek near
the University will be under 6 inches of water.
* ADDITIONAL DETAILS...
- At 12:45 PM PDT Friday the stage was 8.6 feet.
- Forecast...Paradise Creek will rise above flood stage late
Friday afternoon into Friday evening and is expected to crest
around 9.6 feet overnight. It will fall below flood stage
Saturday morning.
- Flood stage is 9.2 feet.
- Flood History...This crest compares to a previous crest of
9.7 feet on 12/30/2017.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4682 11704 4683 11673 4665 11672 4665 11704
$$
SVH2 follow-up statements
326
WGUS46 KOTX 050242
FLWOTX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Spokane WA
742 PM PDT Fri Nov 4 2022
...Forecast flooding changed from Minor to Moderate severity and
increased in duration for the following rivers in Idaho...
Washington...
Paradise Creek at Moscow affecting Whitman and Latah Counties.
For the Paradise Creek ...including Moscow...Moderate flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Additional information is available at www.weather.gov however we
have received reports that the automated gauge is not reading
correctly and may not be reliable overnight into Saturday morning.
The next statement will be issued early Saturday morning.Saturday
morning at 900 AM PDT.
&&
IDC057-WAC075-051600-
/O.EXT.KOTX.FL.W.0009.000000T0000Z-221105T2235Z/
/PACI1.2.ER.221104T2058Z.221105T0300Z.221105T1635Z.NR/
742 PM PDT Fri Nov 4 2022
...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW AFTERNOON...
* WHAT...Minor flooding is occurring and moderate flooding is
forecast.
* WHERE...Paradise Creek at Moscow.
* WHEN...Until tomorrow afternoon.
* IMPACTS...At 10.0 feet, Water will be up to the homes near the
intersection of Bridge and Hillcrest. Intersection at 5th and
Roosevelt will be flooded. Water will be out of the banks at the D
Street bridge. Storm drains along Main Street will be backed up
and overflowing. Mountainview Park will be flooded. Bike path
along the creek near the University will be under 6 inches of
water.
* ADDITIONAL DETAILS...
- At 6:45 PM PDT Friday the stage was 9.4 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 6:45 PM PDT Friday was 9.5 feet.
- Forecast...The river is expected to rise below flood stage
late tomorrow morning and continue falling to 10.3 feet this
evening. Additional rises are possible thereafter.
- Flood stage is 9.2 feet.
- Flood History...This crest compares to a previous crest of
10.3 feet on 01/08/1990.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (8 pm PDT)
Location Stg Stg Day/Time Sat Sun Mon
Paradise Creek
Moscow 9.2 9.4 Fri 6 pm PDT 8.3 6.2 5.0
&&
LAT...LON 4682 11704 4683 11673 4665 11672 4665 11704
$$
SB983
WGUS86 KOTX 050624
FLSOTX
Flood Statement
National Weather Service Spokane WA
1124 PM PDT Fri Nov 4 2022
...The Flood Warning is cancelled for the following rivers in
Washington...Idaho...
Paradise Creek at Moscow affecting Latah and Whitman Counties.
IDC057-WAC075-050730-
/O.CAN.KOTX.FL.W.0009.000000T0000Z-221105T0624Z/
/PACI1.2.ER.221104T2058Z.000000T0000Z.000000T0000Z.NR/
1124 PM PDT Fri Nov 4 2022
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Paradise Creek at Moscow.
* ADDITIONAL DETAILS...
- At 10:45 PM PDT Friday the stage was 8.9 feet.
- Forecast...The river will fall to 8.1 feet late tonight then
6.7 feet tomorrow afternoon. The creek is expected to remain
below flood stage.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (11 pm PDT)
Location Stg Stg Day/Time Sat Sun Mon
Paradise Creek
Moscow 9.2 8.9 Fri 10 pm PD 6.2 4.7 4.1
&&
LAT...LON 4682 11704 4683 11673 4665 11672 4665 11704
$$
SBWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this river flood warning went out at Nov 4, 11:47 AM PDT, 1 hour 56 minutes earlier.
Area forecast discussion, Nov 4, 11:47 AM PDT, 1 hour 56 minutes before
Area Forecast Discussion
National Weather Service Spokane WA
1147 AM PDT Fri Nov 4 2022
.SYNOPSIS....
A significant early winter storm is moving through the Northwest.
The winter storm will continue to bring heavy wet snow in spots
today followed by strong winds tonight into Saturday morning. A
much colder weather pattern will bring accumulating snow to the
Inland NW next week.
&&
.DISCUSSION...
*Damaging and high impact winds still on track for Tonight - early
Saturday*
Update this morning to continue a winter weather advisory for
Shoshone county and the central Idaho Panhandle mountains above
3000 feet and parts of the Camas Prairie through early afternoon.
Some locations above 3000 feet have been slower to warm and
transition to rain. As of late this morning, the Columbia Basin is
warming to the upper 40s while northeast Washington and the
northern Idaho Panhandle remain between 31-34 degrees. Winds
across the Columbia Basin and the WA/OR border are beginning to
see some sustained winds of 18-25 mph with gusts 25-30mph. Our
warm front is at the door and we'll continue to see things
increase over the next 18 hours. /Dewey
.Previous discussion...issued 220 AM PDT Fri Nov 4...
..First lowland snowfall of the season with heavy snow in the
mountains continuing into this morning followed up with strong winds
later today and continuing on into Saturday morning...
Today through Saturday Night: A warm front with a well maintained
tap of moisture extending to the southwest is streaming significant
substantial moisture as it sags down into the region. Since there
is no cold air to overrun at lower levels over the lowlands a
rain shadow in the form of substantially lower qpf/snow amounts
and pops remains in order between the Cascades and North Idaho
today and tonight and as such can generalize the result as heavy
snow in the mountains and advisory amounts elsewhere. Later today
the ridge flattens and jet stream is positioned overhead with an
intensifying surface low passing west to east through Southern
British Columbia which will result in very windy conditions as
early as this afternoon but primarily tonight into Saturday until
the jet stream sags some to the south. The resulting high index
zonal flow will too allow for a rain shadow of sorts between the
Cascades and North Idaho with lower pops between the two tonight
into Saturday. Ensembles suggest a weather system diving down the
British Columbia coast will be positioned close enough as to pump
up some shortwave ridging ahead of it and over Eastern Washington
and North Idaho Saturday night which may decrease the chances that
Saturday night will be wet the entire night. Messaging noting the
problematic impacts of the first widespread snow and strong winds
overlapping include power outages, tree damage and remains a
topic for webpage weather stories, social media accounts, and
briefings. In addition a river statement is out to address the
various rises of Paradise Creek near Moscow as it is forecast to
exceed action stage but not flood tonight into Saturday morning.
/Pelatti
Sunday through Thursday: A deep ULL will dig down the
northwestern coast late Saturday into Sunday. Precipitation will
begin very early Sunday morning as a rather unstable airmass moves
over the Pacific Northwest. 500mb temperatures dropping to near
-30C and below will create very steep lapse rates across western
and central Washington. With the surface low pressure off the
coast near the WA/OR border, our low level flow will begin to turn
to the east/northeast Sunday morning and afternoon mainly across
central Washington, NE Washington, and the northern Panhandle.
These steep lapse rates combined with a strong northeast flow will
be favorable for strong upslope flow across the eastern slopes of
the Cascades. This set up will support heavier precipitation
across the east slopes of the Cascades into the Waterville
Plateau, northeast Washington and north Idaho. The Okanogan and
Wenatchee Valley area remains uncertain at this time given snow
levels will likely rise to 1500-2000 feet thanks to the warm
conveyor belt feeding warmer air into the low levels Sunday
afternoon. Dprog/dt of ensemble guidance is showing a much lower
ceiling of snowfall for KEAT and KOMK compared to 24 hours ago.
However, National Blend of Models still has around 40% chance of 4
inches of snow in EAT and around 70% for OMK. The Kettle Range
and Okanogan Highlands will have a 50 to 70 percent chance of
seeing greater than 6 inches of snow. Bonners Ferry and Sandpoint
have around a 60% chance for greater than 4 inches of snow.
Spokane/Palouse area snow uncertainty Sunday afternoon:
Uncertainties in snow amounts in the Spokane/Palouse area are
being attributed to sensitivity in the placement of the warm
conveyor belt and timing of the arctic cold front Sunday. Sunday
morning will feature light snow before transitioning to rain in SE
WA/Southern Panhandle and snow levels of 2500 ft making it as far
north as Deer Park. Spokane will quickly change back over to snow
somewhere between 7-10PM PST Sunday. Pullman will change back to
snow somewhere between 8PM Sunday-12AM PST Monday. Locations in
SE WA will change a few hours later as the arctic front continues
to march south. The L-C valley appears too warm for snowfall
accumulations. Accumulating snowfall will conclude by noon Monday.
Spokane: DProg/dt of ensemble 850 mb temperatures look
increasingly favorable for snow as the dominant ptype in the
Spokane area past 10pm. CMC/ECMWF ensemble remains the warmest
with 12 and 20% of the respective members having 850 mb temps > 0C
but was 32 and 15% 24 hours ago. GFS ensemble is 3% but was 33%
24 hours ago.
Pullman: DProg/dt at 10PM PST Sunday for ensemble probabilities
of 850 mb temperature > 0C are increasingly favorable for an
earlier transition to snow at Pullman. GEFS, CMC, and ECMWF are
23%, 35%, 50% compared to 53%, 35%, and 58% 24 hours ago.
How much snow for Spokane/Pullman? National Blend of Models gives
Spokane a 53% and 27% chance of 2 and 4 inches of snow
respectively and 35% and 13% chance for Pullman. Opted towards
higher amounts based on increasingly favorable arctic front timing
Sunday night combined with strong FGEN. The higher end amounts
certainly have support from the colder GFS ensemble mean with 5
inches at Spokane and 3.5 inches in Pullman. Snowfall rates could
exceed an inch an hour in the FGEN band.
Much cold air will arrive Monday, with high and low temperatures
by Monday through the end of the work week around 10 to 20 degrees
below average for this time of year. 850 mb temperatures will
range from -8C in the Basin down to -20C in far northern Idaho.
This corresponds to highs in the 20s and lows in the single digits
and teens. In addition, breezy northeast winds are expected down
the Purcell Trench through the upper Columbia Basin Sunday night
through Tuesday, which will make the temperatures feel much
colder. Temperatures will slightly creep up during the late week,
but still quite cool. Now is the time to prepare for these very
cold temperatures. Information on how to prepare for the cold can
be found at weather.gov/safety/cold. Butler vmt
&&
.AVIATION...
18Z TAFS: Widespread stratus cover Washington State and the Idaho
Panhandle this morning. A strong early winter storm bringing snow
to TAF sites this morning producing IFR ceilings and
visibilities. Wind gusts of 30-40 kts will be common late this
afternoon and substantially increase to between 40-50 kts with
the cold front passage tonight and show a decrease into Saturday
morning. Confidence is low in timing of improving Cig/Vis
conditions but moderate to high confidence in wind timing and
speeds. /Dewey
&&
.PRELIMINARY POINT TEMPS/POPS...
Spokane 47 35 45 28 42 22 / 90 70 10 20 50 80
Coeur d'Alene 46 35 44 27 41 22 / 100 90 20 30 40 70
Pullman 46 36 44 27 41 25 / 100 90 40 30 30 80
Lewiston 51 44 51 33 47 34 / 100 90 50 30 20 80
Colville 43 28 44 16 38 12 / 90 50 10 10 70 80
Sandpoint 39 35 42 23 36 19 / 100 90 30 30 50 70
Kellogg 44 33 41 28 38 21 / 100 100 50 50 30 70
Moses Lake 53 38 50 31 44 24 / 60 50 0 20 70 70
Wenatchee 49 39 46 31 38 27 / 80 70 30 40 80 60
Omak 46 34 50 27 40 26 / 80 60 10 20 80 90
&&
.OTX WATCHES/WARNINGS/ADVISORIES...
ID...High Wind Warning from 5 PM this afternoon to 11 AM PDT Saturday
for Central Panhandle Mountains-Coeur d'Alene Area-Idaho
Palouse-Lewis and Southern Nez Perce Counties-Lewiston Area-
Northern Panhandle.
Winter Weather Advisory until 2 PM PDT this afternoon for
Central Panhandle Mountains-Lewis and Southern Nez Perce
Counties-Lewiston Area.
WA...High Wind Warning from 5 PM this afternoon to 11 AM PDT Saturday
for Lower Garfield and Asotin Counties-Moses Lake Area-
Northeast Blue Mountains-Northeast Mountains-Spokane Area-
Upper Columbia Basin-Washington Palouse-Waterville Plateau-
Wenatchee Area.
&&In the hours before
Local storm report, Nov 4, 11:19 AM PDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
1119 AM PDT FRI NOV 4 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM HEAVY SNOW 12 S WAUCONDA 48.55N 119.02W
11/04/2022 M4.5 INCH OKANOGAN WA TRAINED SPOTTER
HEAVY WET SNOW. ESTIMATED 4.5 TO 6 INCHES
AROUND THE YARD AS OF 11AM. INTERMITTENT
POWER OUTAGES.
0600 AM HEAVY SNOW 3 S DIAMOND LAKE 48.08N 117.19W
11/04/2022 M5.0 INCH PEND OREILLE WA COCORAHS
COCORAHS STATION WA-PO-1 5.6 NE ELK.
0652 AM HEAVY SNOW 6 WNW REPUBLIC 48.67N 118.86W
11/04/2022 E8.0 INCH OKANOGAN WA PUBLIC
VIA SOCIAL MEDIA.
0700 AM HEAVY SNOW 4 N REPUBLIC 48.71N 118.72W
11/04/2022 M8.5 INCH FERRY WA COCORAHS
COCORAHS STATION WA-FY-1 4.2 N REPUBLIC.
0700 AM HEAVY SNOW 4 SW MALO 48.76N 118.66W
11/04/2022 M7.3 INCH FERRY WA COCORAHS
COCORAHS STATION WA-FY-5 8.4 NNE REPUBLIC.
0700 AM HEAVY SNOW 8 E TONASKET 48.71N 119.27W
11/04/2022 M5.8 INCH OKANOGAN WA COCORAHS
COCORAHS STATION WA-OK-30 TONASKET 7.6 E.
0700 AM HEAVY SNOW 3 WSW CLAYTON 47.98N 117.61W
11/04/2022 M5.5 INCH STEVENS WA COCORAHS
COCORAHS STATION WA-ST-1 2.6 SW CLAYTON.
0700 AM HEAVY SNOW 1 NNW PLAIN 47.77N 120.66W
11/04/2022 M5.0 INCH CHELAN WA COCORAHS
COCORAHS STATION WA-CH-33 12.4 N
LEAVENWORTH.
0700 AM HEAVY SNOW 11 S WAUCONDA 48.56N 119.03W
11/04/2022 M4.6 INCH OKANOGAN WA COCORAHS
COCORAHS STATION WA-OK-25 21.1 ESE TONASKET.
0700 AM HEAVY SNOW 4 ENE CEDONIA 48.18N 118.10W
11/04/2022 M4.0 INCH STEVENS WA TRAINED SPOTTER
TREE LIMBS WERE BEGINNING TO BREAK BUT STILL
HAD POWER AT TIME OF CALL.
0800 AM HEAVY SNOW 9 W LUCERNE 48.20N 120.77W
11/04/2022 M9.3 INCH CHELAN WA CO-OP OBSERVER
CO-OP OBSERVER STATION HLDW1 8.6 W LUCERNE.
0803 AM HEAVY SNOW 5 S NORTHPORT 48.85N 117.77W
11/04/2022 M4.0 INCH STEVENS WA TRAINED SPOTTER
0811 AM HEAVY SNOW REPUBLIC 48.65N 118.73W
11/04/2022 E7.0 INCH FERRY WA PUBLIC
VIA SOCIAL MEDIA.
0819 AM HEAVY SNOW 6 E ELLISFORDE 48.80N 119.27W
11/04/2022 E6.0 INCH OKANOGAN WA PUBLIC
VIA SOCIAL MEDIA.
0822 AM HEAVY SNOW 5 NE REPUBLIC 48.71N 118.67W
11/04/2022 E6.0 INCH FERRY WA PUBLIC
VIA SOCIAL MEDIA.
0823 AM HEAVY SNOW 1 NNE MALO 48.82N 118.60W
11/04/2022 E7.0 INCH FERRY WA PUBLIC
VIA SOCIAL MEDIA.
0830 AM HEAVY SNOW 2 ESE CLAYTON 47.98N 117.52W
11/04/2022 E5.5 INCH SPOKANE WA PUBLIC
VIA SOCIAL MEDIA.
0832 AM HEAVY SNOW 2 S DEER PARK 47.94N 117.43W
11/04/2022 E4.0 INCH SPOKANE WA PUBLIC
VIA SOCIAL MEDIA.
0842 AM HEAVY SNOW 5 NE REPUBLIC 48.71N 118.66W
11/04/2022 M8.5 INCH FERRY WA TRAINED SPOTTER
0843 AM HEAVY SNOW USK 48.31N 117.27W
11/04/2022 E5.5 INCH PEND OREILLE WA PUBLIC
VIA SOCIAL MEDIA.
0843 AM HEAVY SNOW 1 NW 5 MILE 47.75N 117.46W
11/04/2022 M4.0 INCH SPOKANE WA PUBLIC
VIA SOCIAL MEDIA.
0845 AM HEAVY SNOW 4 SE VIOLA 46.79N 116.96W
11/04/2022 M5.5 INCH LATAH ID TRAINED SPOTTER
SNOW TRANSITIONED TO RAIN/SNOW MIX AT TIME
OF CALL.
0853 AM HEAVY SNOW DEEP CREEK 47.64N 117.71W
11/04/2022 E4.5 INCH SPOKANE WA PUBLIC
VIA SOCIAL MEDIA.
0853 AM HEAVY SNOW PRIEST RIVER 48.19N 116.91W
11/04/2022 E4.0 INCH BONNER ID PUBLIC
VIA SOCIAL MEDIA.
0854 AM HEAVY SNOW TONASKET 48.71N 119.44W
11/04/2022 E6.0 INCH OKANOGAN WA PUBLIC
VIA SOCIAL MEDIA.
0856 AM HEAVY SNOW 4 NNW MILAN 48.02N 117.37W
11/04/2022 E5.0 INCH SPOKANE WA PUBLIC
VIA SOCIAL MEDIA - ELOKIA LAKE.
0857 AM HEAVY SNOW CHATTAROY 47.89N 117.35W
11/04/2022 E4.0 INCH SPOKANE WA PUBLIC
VIA SOCIAL MEDIA.
0859 AM HEAVY SNOW TWISP 48.37N 120.12W
11/04/2022 E8.0 INCH OKANOGAN WA PUBLIC
VIA SOCIAL MEDIA.
0900 AM HEAVY SNOW REPUBLIC 48.65N 118.73W
11/04/2022 M8.0 INCH FERRY WA CO-OP OBSERVER
CO-OP OBSERVER STATION REPW1 REPUBLIC.
0900 AM HEAVY SNOW 6 S TUM TUM 47.81N 117.66W
11/04/2022 M5.0 INCH SPOKANE WA COCORAHS
COCORAHS STATION WA-SP-43 SPOKANE 14.6 NW.
0903 AM HEAVY SNOW 2 N WINTON 47.76N 120.74W
11/04/2022 E7.0 INCH CHELAN WA PUBLIC
COLES CORNER - VIA SOCIAL MEDIA.
0927 AM HEAVY SNOW 1 NNE LOON LAKE 48.06N 117.62W
11/04/2022 E6.0 INCH STEVENS WA DEPT OF HIGHWAYS
TREE DOWN ON HIGHWAY AT MP 185 DUE TO HEAVY
SNOW.
0945 AM HEAVY SNOW 1 N 5 MILE 47.75N 117.46W
11/04/2022 M4.0 INCH SPOKANE WA TRAINED SPOTTER
SNOW TRANSITIONED TO A RAIN/SNOW MIX AT TIME
OF CALL.
0951 AM HEAVY SNOW 2 NNW RATHDRUM 47.84N 116.90W
11/04/2022 E7.5 INCH KOOTENAI ID TRAINED SPOTTER
1030 AM HEAVY SNOW 2 NNW TWIN LAKES 47.89N 116.88W
11/04/2022 M4.0 INCH KOOTENAI ID TRAINED SPOTTER
UPDATED REPORT - 34 DEGREES.
1055 AM HEAVY SNOW 10 ENE TWISP 48.39N 119.90W
11/04/2022 M9.5 INCH OKANOGAN WA PUBLIC
LOUP LOUP SKI AREA VIA SOCIAL MEDIA.
1058 AM HEAVY SNOW 6 WSW TIGER 48.64N 117.52W
11/04/2022 E5.0 INCH STEVENS WA PUBLIC
VIA SOCIAL MEDIA AT LITTLE PEND ORIELLE
LAKES.
&&Local storm report, Nov 4, 12:55 PM PDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
1255 PM PDT FRI NOV 4 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM HEAVY SNOW 6 NW DIAMOND LAKE 48.17N 117.31W
11/04/2022 M6.8 INCH PEND OREILLE WA TRAINED SPOTTER
STILL SNOWING AT TIME OF CALL.
&&The office that day
Everything else NWS Spokane, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 4, 3:24 AM PDT | High Wind Warning | OTX | Adams, Asotin, Chelan, Douglas, Garfield, Grant and 6 more | 32 hr |
| Nov 4, 2:46 PM PDT | Winter Storm Warning | OTX | Douglas, Ferry, Grant, Okanogan, Pend Oreille, Spokane and 1 more | 68 hr |
| Nov 4, 2:46 PM PDT | Winter Weather Advisory | OTX | Chelan, Douglas | 56 hr |
| Nov 4, 10:54 AM PDT | Winter Weather Advisory | OTX | Benewah, Kootenai, Latah, Lewis, Nez Perce, Shoshone | 3 hr |
Nearby
River Flood Warnings in Washington, 2022River Flood Warnings in Idaho, 2022Every river flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.